# SDR CA080929006

- Difficulty date: September 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 730 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: C0183
- Condition: Inoperative
- Location: Main Rotor
- Part time: 955 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE C188-3 SPRAG S/N S164 REV G HAS 2 PEANUTS WITH 5 BROKEN EARS. C166-4 SHAFT SPRAG JOURNAL WORN UNDERSIZE, C167-3 HOUSING SPRAG JOURNAL WORN OVERSIZE.
